# SDR AALA202307137959

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 26,557 hours, 10,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE MESSAGE AMBER MESSAGE ON DOOR PAGE OF FLIGHT ATTENDANT PANEL BY 1L DOOR. SERVICED L1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
